Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 166, NWS Jackson, MS

May 3, 2007Jefferson Davis County, Marion County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 3, 2007, 2:09 PM CDT for Jefferson Davis County, Marion County, Mississippi. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2007, 2:09 PM CDT (19:09 UTC)
Expired
May 3, 2007, 3:00 PM CDT
In force
51 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Jefferson Davis County, MS, Marion County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 2:12 PM CDTTSTM WND DMG7 N Kokomo, MSA FEW TREES WERE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 11:27 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 031909
SVRJAN
MSC065-091-032000-
/O.NEW.KJAN.SV.W.0166.070503T1909Z-070503T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
209 PM CDT THU MAY 3 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF COLUMBIA...

* UNTIL 300 PM CDT

* AT 209 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF GOSS...OR ABOUT 9 MILES NORTHWEST OF COLUMBIA...AND
  MOVING NORTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GOSS BY 220 PM CDT...
  8 MILES WEST OF BUNKER HILL BY 235 PM CDT...
  PRENTISS BY 300 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3130 9002 3139 9002 3139 8997 3141 8995
      3164 8997 3165 8995 3159 8972 3156 8968
      3123 8977

$$

GARRETT
2 follow-up statements
000 
WWUS54 KJAN 031924
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
225 PM CDT THU MAY 3 2007

MSC065-091-032000-
/O.CON.KJAN.SV.W.0166.000000T0000Z-070503T2000Z/
MARION MS-JEFFERSON DAVIS MS-
225 PM CDT THU MAY 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR JEFFERSON DAVIS AND MARION COUNTIES...

AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SOCIETY HILL...OR ABOUT 9 MILES NORTH OF COLUMBIA...MOVING NORTHEAST
AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUNKER HILL BY 230 PM CDT...
  7 MILES SOUTHEAST OF CARSON BY 240 PM CDT...
  BASSFIELD BY 245 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3130 9002 3139 9002 3139 8997 3141 8995
      3164 8997 3165 8995 3159 8972 3156 8968
      3123 8977

$$

GARRETT
000 
WWUS54 KJAN 031933
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
234 PM CDT THU MAY 3 2007

MSC091-031944-
/O.CAN.KJAN.SV.W.0166.000000T0000Z-070503T2000Z/
MARION MS-
234 PM CDT THU MAY 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR MARION COUNTY IS CANCELLED...

LAT...LON 3145 8959 3141 8995 3174 8997 3177 8977
      3160 8976 3159 8972

$$

MSC065-032000-
/O.CON.KJAN.SV.W.0166.000000T0000Z-070503T2000Z/
JEFFERSON DAVIS MS-
234 PM CDT THU MAY 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR JEFFERSON DAVIS COUNTY...

AT 234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF CARSON...OR ABOUT 13 MILES NORTH OF COLUMBIA...MOVING
NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARSON BY 245 PM CDT...
  BASSFIELD AND 8 MILES SOUTHEAST OF PRENTISS BY 250 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3145 8959 3141 8995 3174 8997 3177 8977
      3160 8976 3159 8972

$$

GARRETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 10:25 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, May 3, 10:25 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1025 AM CDT THU MAY 3 2007

.UPDATE...INITIAL LINE OF STORMS ACROSS LA HAS WEAKENED THIS MORNING
AS EXPECTED WHILE ADDITIONAL STORMS DEVELOP CLOSER TO THE MID LEVEL
LOW IN EAST TX. LOW CLOUDS AND FOG WERE BREAKING UP THIS MORNING
WHICH WILL ALLOW FOR MORE SUNSHINE AND INSTABILITY THIS AFTERNOON.
EXPECT STORMS TO REDEVELOP ACROSS NORTHEAST LA THIS AFTERNOON AND
PUSH INTO WESTERN MS AND SOUTHEAST AR BY THE MID TO LATE AFTERNOON
HOURS. ADDITIONAL ACTIVITY OVER TX WILL PUSH TOWARD THE AREA BUT
SHOULD NOT ARRIVE UNTIL TONIGHT.

DO NOT EXPECT WIDESPREAD SEVERE WEATHER WITH THESE STORMS BUT AN
ISOLATED SEVERE STORM IS CERTAINLY POSSIBLE THIS AFTERNOON AND
EVENING.

&&

.AVIATION...LOW CLOUDS AND FOG WERE BREAKING UP THIS MORNING SO
ATTENTION WILL TURN TO WHERE THE STORMS WILL DEVELOP THIS AFTERNOON.
MOST ACTIVITY THIS AFTERNOON AND EVENING SHOULD AFFECT KGLH...KGWO
AND KJAN.

&&

SCW

.PREVIOUS DISCUSSION...

.SHORT TERM...TODAY THROUGH FRIDAY...A GOOD CHANCE OF SOME MUCH
NEEDED RAIN IS EXPECTED IN THE SHORT TERM. LATEST SATELLITE
IMAGERY/RUC ANALYSIS SHOWS THE CIRCULATION AROUND A SOUTHERN STREAM
MID/UPPER LEVEL LOW OVER NW TEXAS THAT IS PROGGED TO GRADUALLY
WEAKEN AS IT MOVES SLOWLY EAST ACROSS OUR AREA THROUGH FRIDAY. THE
UPPER LOW HELPED GENERATE AN MCS OVER EAST TEXAS WEDNESDAY AFTERNOON
THAT HAS SPREAD SOME EXHAUST CLOUD COVER INTO OUR CWA AND A WEAK
OUTFLOW BOUNDARY TOWARD OUR CWA. THE HIGH CLOUDS WILL LIKELY SLOW
WARMING THIS MORNING BUT THE OUTFLOW BOUNDARY MAY GIVE CONVECTION A
JUMP START EARLIER THAN EXPECTED. MOISTURE TRANSPORT WILL CONTINUE
TO INCREASE OVER OUR REGION TODAY AND TONIGHT AHEAD OF THE
APPROACHING LOW. WERE ALREADY STARTING OUT THIS MORNING WITH DEW
POINTS IN THE LOWER 60S AT MOST SITES. JAN 00Z THU SOUNDING HAD A PW
OF 1.31IN AND PWS WILL SURGE ABOVE AND INCH AND A HALF BY THIS
AFTERNOON WHILE SFC DEW POINTS INCREASE INTO THE MID 60S. AFTERNOON
HEATING SHOULD CONTRIBUTE TO MLCAPES 800-1000J/KG OVER THE CWA.
WHILE DEEP LAYER SHEAR WILL BE WEAKER IN THE EAST...MODELS PROG
30-40KTS 0-6KM SHEAR IN OUR SW BY 00Z FRI WHICH WL HELP SUPPORT THE
POTENTIAL FOR ORGANIZED TSTMS. WL ADD MENTION OF THE POSSIBILITY OF
ISOLATED SEVERE TSTMS IN OUR HWO FOR OUR WESTERN COUNTIES AND
PARISHES. PROVIDED ANOTHER MCS DOESNT DEVELOP TO OUR SW AND MOVE
INTO OUR CWA THIS EVENING...SHOULD SEE A DECREASE IN CONVECTION WITH
LOSS OF HEATING BUT WL MAINTAIN CHANCE OF TSTMS THROUGH NIGHT. THE
AXIS OF THE UPPER TROUGH WILL MOVE OVER OUR CWA FRIDAY AND COMBINE
WITH DAYTIME HEATING TO INCREASE DEEP CONVECTION OVER OUR WHOLE CWA.
AGAIN THIS RUN THE GFS APPEARS TO SUFFER FROM SOME FEEDBACK AND
DEVELOPS A QPF BOMB OVER SOUTHERN MS FRIDAY LIMITING QPF IN THE
NORTH. OTHER THAN QPF MODEL GUIDANCE SHOWED LITTLE SPREAD AND STUCK
CLOSE TO LATEST MAV GUIDANCE TEMPS AND POPS THROUGH THE PERIOD.
/22/

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...REMNANTS OF THE TROUGH
CONTINUE TO WEAKEN AS THEY PIVOT ACROSS THE FORECAST AREA INTO A
DEVELOPING UPPER RIDGE. MEANWHILE A HUMONGOUS LOW PRESSURE TROUGH IS
FORECAST TO DEVELOP IN THE VICINITY OF THE ROCKIES WITH 549/550
PRESSURE CENTERS FORECAST BY THE EURO/GFS. THE DEEP WRN U.S. SYSTEM
WILL MAINTAIN UPPER RIDGING OVER THE FORECAST AREA THROUGH THE
EXTENDED BUT DETAILS IN THE PATTERN WILL PRODUCE DIFFERING WEATHER
SOLUTIONS FOR DIFFERENT DAYS.

LOW LEVEL FLOW REMAINS GENERALLY SELY THROUGH THE EXTENDED...
MAINTAINING A HEALTHY LOW LEVEL MOISTURE FIELD. MODELS DRAG A WEAK
WAVE ALONG THE ERN FRINGES OF THE UPPER RIDGE SATURDAY...PRODUCING
DECENT DEEP LAYER SHEAR AND CAPE VALUES FROM 1500-2500 SWRN ZONES.
WILL INCREASE MOS POPS CENTRAL AND SOME SRN ZONES TO SLIGHT CHANCE
(HIGHEST ENSEMBLE POPS CENTRAL MS AROUND 40%). COVERAGE LOOKS
GENERALLY ISOLATED CONSIDERING UPPER RIDGING BUT CONVECTION THAT
DOES POP COULD BE FAIRLY HEALTHY. EURO AND UKMET DEVELOP UPPER
RIDGING FARTHER E SAT INTO SUN FOR STRONGER CAPPING BUT THEY ALSO
MAINTAIN MOIST 850 LAYER FOR A CHANCE OF DIURNAL CONVECTION.

MOSTLY DIURNAL CONVECTION SUNDAY THROUGH WEDNESDAY WITH SURFACE
DEWPOINTS FROM THE MID 60S TO AROUND 70 MANY LOCATIONS. LITTLE OR NO
SHEAR OR LOW LEVEL FORCING NOTED HOWEVER. THE AIR MASS NOT QUITE AS
UNSTABLE TUESDAY AND WEDNESDAY WHEN A WEAK BROAD TROUGH WORKS ITS
WAY FROM THE ERN GULF ALONG THE SRN FRINGES OF THE UPPER RIDGE.
THIS...ALONG WITH THE APPROACH OF THE UPPER TROUGH FROM THE
WEST...PINCHES THE UPPER RIDGE AND TILTS IT OVER THE APPALACHIANS...
RESULTING IN 850/700 RIDGING BUILDING INTO THE ARKLAMISS FROM THE NE.

GENERALLY FOLLOWED MOS ON TEMPERATURES THROUGH THE EXTENDED. LOWS
RUNNING A LITTLE WARMER THAN CLIMO CONSIDERING SLY FETCH AND UPPER
RIDGING. DO HAVE SLIGHT CONCERN THAT AFTERNOON HIGHS MAY NOT BE
QUITE WARM ENOUGH FOR MONDAY AND TUESDAY IF RIDGING HANGS IN STRONG
ENOUGH BUT WILL FOLLOW CURRENT MOS FOR NOW. /03/

&&

.AVIATION...SOME MVFR CEILINGS IN THE SOUTH AND MVFR VISIBILITIES
AREAWIDE ARE EXPECTED THROUGH 15Z THIS MORNING. SCATTERED SHOWERS
AND A THUNDERSTORM OR TWO WILL CONTINUE ALONG HIGHWAY 82 THROUGH
EARLY MORNING. LOOK FOR INCREASING SHRA/TSRA FROM W TO E 16Z-22Z AS
UPPER TROUGH AXIS IN W TX DRAWS CLOSER TO OUR AREA. WIDESPREAD
SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       82  64  79  64 /  42  60  49  22
MERIDIAN      85  61  79  61 /  28  33  28  36
VICKSBURG     81  65  80  64 /  61  63  57  14
HATTIESBURG   84  64  81  64 /  37  27  42  30
NATCHEZ       80  65  78  65 /  70  62  56  12
GREENVILLE    81  65  78  63 /  60  66  54  14
GREENWOOD     83  65  79  62 /  43  62  48  21

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM/AVIATION: 22
LONG TERM: 03
Hazardous weather outlook, May 3, 1:30 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
130 PM CDT THU MAY 03 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
041830-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
130 PM CDT THU MAY 03 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND FRIDAY...

...THUNDERSTORMS...
A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING ACROSS THE AREA.  THE THUNDERSTORMS WILL COME IN TWO
ROUNDS.

THE FIRST ROUND WILL MOVE ACROSS SOUTHERN AND EASTERN PARTS OF
MISSISSIPPI DURING THE MID TO LATE AFTERNOON HOURS...AFFECTING
HATTIESBURG...LAUREL AND MERIDIAN. LARGE HAIL AND DAMAGING WINDS
WILL BE POSSIBLE WITH THESE STORMS.

THE SECOND ROUND OF STORMS WILL PUSH INTO NORTHEAST LOUISIANA
DURING THE MID TO LATE AFTERNOON HOURS AND THEN INTO WESTERN
MISSISSIPPI LATE THIS AFTERNOON. SOME LOCATIONS TO BE AFFECTED BY
THESE STORMS INCLUDE WINNSBORO...VICKSBURG...AND JACKSON.  LARGE
HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS.

...FLOODING...
THUNDERSTORMS ARE EXPECTED TO PRODUCE LOCAL RAINFALL AMOUNTS IN
THE 1 TO 3 INCH RANGE GENERALLY ALONG AND NORTH OF INTERSTATE 20.
THIS WILL CAUSE PONDING OF ROADS AND FLOODING OF POOR DRAINAGE
AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING...OTHERWISE
ACTIVATION IS NOT EXPECTED THROUGH NEXT THURSDAY MORNING...MAY
10TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 3, 1:34 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
134 PM CDT THU MAY 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     TSTM WND GST     BROOKHAVEN              31.58N 90.45W
05/03/2007  E70 MPH          LINCOLN            MS   EMERGENCY MNGR

&&

WILSON
Local storm report, May 3, 1:35 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
135 PM CDT THU MAY 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HAIL             BROOKHAVEN              31.58N 90.45W
05/03/2007  E0.88 INCH       LINCOLN            MS   EMERGENCY MNGR

&&

WILSON
Local storm report, May 3, 1:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
159 PM CDT THU MAY 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     2 S BROOKHAVEN          31.55N 90.45W
05/03/2007                   LINCOLN            MS   EMERGENCY MNGR

            TREES DOWN NEAR THE I-55 AND HIGHWAY 84 INTERSECTION.

0135 PM     TSTM WND DMG     BROOKHAVEN              31.58N 90.45W
05/03/2007                   LINCOLN            MS   EMERGENCY MNGR

            TREES AND POWERLINES DOWN.

&&

WILSON

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 12:51 PM CDTSevere Thunderstorm WarningJANFranklin, Lincoln54 min
May 3, 1:43 PM CDTSevere Thunderstorm WarningJANLincoln30 min
May 3, 1:45 PM CDTSevere Thunderstorm WarningJANLawrence60 min
May 3, 2:30 PM CDTSevere Thunderstorm WarningJANSimpson46 min
May 3, 4:08 PM CDTSevere Thunderstorm WarningJANScott37 min
May 3, 4:08 PM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo67 min
May 3, 5:12 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale21 min
May 3, 5:41 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington64 min
May 3, 5:47 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower43 min
May 3, 6:22 PM CDTSevere Thunderstorm WarningJANSunflower53 min
May 3, 6:28 PM CDTSevere Thunderstorm WarningJANHumphreys43 min
May 3, 6:58 PM CDTSevere Thunderstorm WarningJANLeflore20 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.